# SDR SWAA061889

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 50,348 hours, 44,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 17912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND EEPLS COVER MISSING AT ROW 8 ABC.  INSTALLED EEPLS COVER PER MM.
